# SDR CALA2020010600103

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 46,783 hours, 16,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1201UPPERCHO
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 4226246. I/B CRACK MEASURING 11/16" LOCATED @ LWW PRESURE DECK WEB BETWEEN LBL 31.83 & LBL 40.00 WILL BE REPAIRED ON THIS L/P. STOP DRILLED END OF THE CRACK. REQUEST Q/C. HFEC OF STOP DRILL HOLES. CRACK BEEN STOP.  OK TO CONTINUE WITH SLOT REPAIR. PERFORMED HFEC REF SRM 57-10-10 REPAIR 4.. AT STOP DRILLS .ALL COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.D. CUT A SLOT BETWEEN STOP DRILLED ENDS OF CRACK. REQ. Q/C PERFORM STEP 4.E. HFEC INSPECTION OF ANY TRIMMED EDGE. STOP DRILLED ENDS OF CRACK. REQ. Q/C PERFORM STEP 4.E. HFEC COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.D. CUT A SLOT BETWEEN INSPECTION OF ANY TRIMMED EDGE.NO CRACKS NOTE. PERFORMED HFEC REF SRM 57-10-10. STEP 4E. NO  CRACKS NOTED AT THIS TIME.AND VERIFIED .040 CUT OUT . STOP DRILLED ENDS OF CRACK. REQ. Q/C PERFORM STEP 4.E. HFEC INSPECTION OF ANY TRIMMED EDGE. 4. COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.D. CUT A SLOT BETWEEN THIS TIME.AND VERIFIED .040 CUT OUT . PERFORMED HFEC REF SRM 57-10-10. STEP 4E. NO  CRACKS NOTED AT VERIFIED MATERIAL REPAIR DOUBLER 2024-T3 .100 CLAD PO# 8369903. REF SRM 57-10-10 REPAIR 4. REF SRM 57-10-10 REPAIR 4. VERIFIED MATERIAL REPAIR DOUBLER 2024-T3 .100 CLAD PO# 8369903. NEED TO FABRICATE DOUBLER & APPLY ALODINE AND PRIMER REF SRM 57-10-10 REPAIR 4 STEPS F & G. PREVIOUS STEP IS NOT RII FABRICATED DOUBLER ALODINED AND PRIMED REF SRM 57-10-10 REPAIR 4 STEP F&G. AND SRM 57-10-10 REPAIR 4 STEPS F&G, OKAY TO INSTALL REPAIR. ACCOMPLISHED RII PORTION OF DOUBLER F
